I stopped the depo over a year ago and started taking the pill, I was on the depo for around 2 years. After stopping I now suffer with anxiety and very bad vertigo attacks, I have been to see the ENT specialist and been for an MRI, doctors have prescribed me loads of different medication to stop the vertigo but none have helped. Has anyone else experienced this? Feels like it's never ending.
I doubt it's from stopping a med a year ago, even if you stopped abruptly you would have experienced this as part of the withdrawal and then yes, it could linger a year especially with other eds being in the mix. Are they recommending any specialists in other fields to help you, or just throwing meds at it, and, are these meds being given ample time to evaluate before they're switched, because all that activity can exacerbate things too.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 May 2014 • 1 answer
Updated 4 Nov 2016 • 2 answers
Updated 3 Jul 2015 • 1 answer
Updated 5 May 2015 • 3 answers
Updated 13 Apr 2016 • 1 answer